# SDR DALA2023090107149

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N835DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31945
- Aircraft time: 26,160 hours, 10,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4946495) ISLE EMERGENCY FROM ROW 11-17 WILL NOT ILLUMINATE. REPLACED BATTERY PACK FOR SEATS 11-17 PER B737 AMM 35-51. CKS OK.
